# SDR SWAA2025071089685

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 15,179 hours, 7,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CA SIDE INBOARD FLASHLIGHT BLINKING RED.   REMOVED AND REPLACED BATTERY IN AFT CA INBOARD FLASHLIGHT PER AMM 25-64-00; OPS CHECK GOOD.
